# SDR USAA2015021900010

- Difficulty date: February 17, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 40,185 hours, 14,421 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: D2527103900600
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 11A WINDOW SHADE IS INOPERATIVE.    REPLACED WINDOW SHADE AT ROW 11A IAW AMM 25-23-43-000-002A.
